71614members
375739posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Herceptin and migraine

2 REPLIES 2
Superwoman808
Member

Re: Herceptin and migraine

Margaret,

I had herceptin for a year following chemotherapy in the first quarter of 2008. Before every herceptin treatment, the nurse would ask me to take two panadols (paracetamol) to prevent headaches & chills. Apparently this is the standard procedure and I take this every time with no occurence of headache. The herceptin treatment for me was fortunately like a "walk in the park" with no side effects.

All the best and take care

Superwoman808

vercors
Member

Re: Herceptin and migraine

Margaret,
I hope your migraine has eased. You say you are taking steroid, so can I safely assume that you also had your chemo with your herceptin?
It may be the combination of the two. You certainly need to let you oncologist know about this side effect before your next treatment.
Take care

Margareth
Member

Herceptin and migraine

I know one of the side effects of herceptin can be headache, but within three hours of my second treatment I had a terrible migraine. I have only had this kind twice - it is like a stroke with confusion in speech, but not normally writing. It is easing about after 12 hours but was not expecting something so unpleasant.
I am also hyper from the steroids so am typing away after midnight!

Margaret